The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 20, Issue 1, 2001
Metadata
 

A Topological Fixed-Point Index Theory for Evolution Inclusions
R. Bader
pp. 3–15
Abstract | Full-Text PDF (235 KB) | Metadata

A Quaternionic Beltrami-Type Equation and the Existence of Local Homeomorphic Solutions
Paula Cerejeiras, Klaus Gürlebeck, Uwe Kähler and H. Malonek
pp. 17–34
Abstract | Full-Text PDF (255 KB) | Metadata

Complex 2-Normed Linear Spaces and Extension of Linear 2-Functionals
S.N. Lal, S. Bhattacharya and C. Sreedhar
pp. 35–53
Abstract | Full-Text PDF (238 KB) | Metadata

A Sequence of Integro-Differential Equations Approximating a Viscous Porous Medium Equation
Karl Oelschläger
pp. 55–91
Abstract | Full-Text PDF (346 KB) | Metadata

Blow-Up and Convergence Results for a One-Dimensional Non-Local Parabolic Problem
A. Rougirel
pp. 93–113
Abstract | Full-Text PDF (256 KB) | Metadata

Parabolic Equations with Functional Dependence
A. Bychowska and H. Leszczyński
pp. 115–130
Abstract | Full-Text PDF (225 KB) | Metadata

Boundary Integral Operators for Plate Bending in Domains with Corners
Gunther Schmidt
pp. 131–154
Abstract | Full-Text PDF (286 KB) | Metadata

On the Fredholm Property of the Stokes Operator in a Layer-Like Domain
Sergei A. Nazarov and K. Pileckas
pp. 155–182
Abstract | Full-Text PDF (342 KB) | Metadata

A Discretised Nonlinear Eigenvalue Problem with Many Spurious Branches of Solutions
Charles A. Stuart and Gregory Vuillaume
pp. 183–192
Abstract | Full-Text PDF (186 KB) | Metadata

Conditional Stability of a Real Inverse Formula for the Laplace Transform
S. Saitoh, Vu Kim Tuan and Masahiro Yamamoto
pp. 193–202
Abstract | Full-Text PDF (190 KB) | Metadata

On $C^1$-Regularity of Functions that Define $G$-Closure
M. Miettinen and Uldis Raitums
pp. 203–214
Abstract | Full-Text PDF (244 KB) | Metadata

On Inequalities of Korn, Friedrichs, Magenes-Stampacchia-Necas and Babuska-Aziz
A. Tiero
pp. 215–222
Abstract | Full-Text PDF (181 KB) | Metadata

Classification and Existence of Non-Oscillatory Solutions of Second-Order Neutral Delay Difference Equations
Yong Zhou and Binggen Zhang
pp. 223–234
Abstract | Full-Text PDF (203 KB) | Metadata

Some Series over the Product of Two Trigonometric Functions and Series Involving Bessel Functions
Miomir S. Stankovic, Mirjana V. Vidanovic and Slobodan B. Trickovic
pp. 235–246
Abstract | Full-Text PDF (208 KB) | Metadata